MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE SCRUB IPA STERILE; PAD, ALCOHOL, DEVICE DISINFECTANT

BARD ACCESS SYSTEMS SITE SCRUB IPA STERILE; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judsf285 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the sitescrub "foam finger" broke off and dislodged in the dialysis catheter.Catheter was removed and a new device was placed.No patient harm reported.

Brand Name
SITE SCRUB IPA STERILE
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9161883
Report Number3006260740-2019-02932
Device Sequence Number14030502
Product Code LKB
UDI-Device Identifier10801741086943
UDI-Public(01)10801741086943
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3882100
Device Lot NumberJUDSF285
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1